On the Unstable Homotopy Spectral Sequences.
Manuscripta mathematica, Tome 56 (1986), pp. 19-36
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1986__56_155155,
author = {N. Oda and Yoshimi Shitanda},
title = {On the {Unstable} {Homotopy} {Spectral} {Sequences.}},
journal = {Manuscripta mathematica},
pages = {19--36},
year = {1986},
volume = {56},
zbl = {0607.55010},
url = {http://geodesic.mathdoc.fr/item/MM2_1986__56_155155/}
}
N. Oda; Yoshimi Shitanda. On the Unstable Homotopy Spectral Sequences.. Manuscripta mathematica, Tome 56 (1986), pp. 19-36. http://geodesic.mathdoc.fr/item/MM2_1986__56_155155/